# SDR HEEA0016217

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Yaw Afcs
- Component: 769000180210
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 YAW AFCS CHANNEL INOPERATIVE.  POTS WERE SCRAPPED.
